# SDR ASOA201100267

- Difficulty date: February 11, 2011
- Submitted: February 15, 2011
- Operation: Air carrier
- Aircraft: N850AS
- Make and model: Cndair CL6002B19
- Aircraft serial: 7355
- Aircraft time: 26,808 hours, 23,152 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Condition: Corroded
- Location: Bs 559
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CARGO SEAT RAIL BEAM RBL 9.0 AT FS 559+112 IS CORRODED.  BLENDED CORROSION AND FOUND TO BE OUT OF LIMITS IAW SRM 53-53-43-01 AND 51-21-06.
